Lancaster EPrints

A class of exact supergravity solutions

Dereli, Tekin and Tucker, Robin (1980) A class of exact supergravity solutions. Physics Letters B, 97 (3-4). pp. 396-400. ISSN 0370-2693

Full text not available from this repository.

Abstract

A class of exact supergravity solutions is presented starting from a plane symmetric metric and a spin-3/2 gravitino ansatz which describes progressive waves. In particular there are two interesting subclasses of solutions for which the metric is (i) Minkowski, (ii) static, cylindrically symmetric. Both subclasses contain non-gauge-generated solutions.

Item Type: Article
Journal or Publication Title: Physics Letters B
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74906
Deposited By: ep_importer_pure
Deposited On: 03 Aug 2015 14:08
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2017 02:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74906

Actions (login required)

View Item